# SDR FDEA201307221636

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50167
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 740 RBL 72 TO LBL72, FLOORBEAM IS CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.   R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5016. CLASSIFIED AS A CATEGORY `A` MAJOR REPAIR.
